International Journal of Contemporary Mathematical Sciences

Articles in Press in Vol. 13, 2018, no. 1-4 (forthcoming issue)

Kubra Gul
      On k-Fibonacci and k-Lucas trigintaduonions
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 1-10
      https://doi.org/10.12988/ijcms.2018.71134

R. M. Mandouh
      Logistic-modified Weibull distribution and parameter estimation
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 11-23
      https://doi.org/10.12988/ijcms.2018.71135

R. M. Mandouh
      A new generalization of Weibull distribution
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 25-32
      https://doi.org/10.12988/ijcms.2018.71237

Kin Y. Li
      Nevanlinna-Pick problem on reproducing kernel spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 33-40
      https://doi.org/10.12988/ijcms.2018.71240

C. W. Baker
      Almost contra \theta-c-continuous functions
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 1, 41-48
      https://doi.org/10.12988/ijcms.2018.811

J. N. Owino, N. B. Okelo, Omolo Ongati
      On compact operators whose norms are eigenvalues and completeness
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 49-57
      https://doi.org/10.12988/ijcms.2018.71236

Peter V. Danchev
      On corner subrings of unital rings
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 59-62
      https://doi.org/10.12988/ijcms.2018.812

Luc Rabefihavanana
      Encoding of partition set using sub-exceeding function
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 63-78
      https://doi.org/10.12988/ijcms.2018.813

Mehdi S. Abbas, Haytham R. Hassan, Hussein A. Abbas
      \Gamma R-pure and \Gamma R-trace gamma submodule of \Gamma R-projective gamma modules
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 79-86
      https://doi.org/10.12988/ijcms.2018.839

Mehdi S. Abbas, Haytham R. Hassan, Hussein A. Abbas
      \Gamma R-multiplication and \Gamma R-projective gamma modules
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 87-94
      https://doi.org/10.12988/ijcms.2018.8310

Min-Jen Jou, Jenq-Jong Lin
      Algorithms for generating all the maximal independent sets of some graphs
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 2, 95-101
      https://doi.org/10.12988/ijcms.2018.826

Mehrnaz Pourattar, Fatemah Ayatollah Zadeh Shirazi
      Top-designs in the category of Fort spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 3, 103-110
      https://doi.org/10.12988/ijcms.2018.827

Amani Abdullah Al-Salafi, Samia Abbas Adham
      Maximum likelihood estimation in the odd generalized exponential-exponential distribution
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 3, 111-123
      https://doi.org/10.12988/ijcms.2018.8411

Ahmed Bachir, Nadiah Zafer Al-Shehri
      Some range-kernel orthogonality results for generalized derivation
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 3, 125-131
      https://doi.org/10.12988/ijcms.2018.8412

Min-Jen Jou, Jenq-Jong Lin
      Algorithms for weighted domination number and weighted independent domination number of a tree
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 3, 133-140
      https://doi.org/10.12988/ijcms.2018.8413

Min-Jen Jou, Jenq-Jong Lin
      Decompositions of balanced complete bipartite graphs into suns and stars
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 3, 141-148
      https://doi.org/10.12988/ijcms.2018.8515

C. W. Baker
      Almost contra-somewhat continuity
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 4, 149-157
      https://doi.org/10.12988/ijcms.2018.8617

Cheon Seoung Ryoo
      Symmetric properties for the second kind generalized (h,q)-Euler polynomials
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 4, 159-167
      https://doi.org/10.12988/ijcms.2018.8620

Ching-on Lo, Anthony Wai-keung Loh
      Compact weighted composition operators between L^\infty-spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 4, 169-176
      https://doi.org/10.12988/ijcms.2018.8618